Open Access
November, 1985 An Improved Subadditive Ergodic Theorem
Thomas M. Liggett
Ann. Probab. 13(4): 1279-1285 (November, 1985). DOI: 10.1214/aop/1176992811


A new version of Kingman's subadditive ergodic theorem is presented, in which the subadditivity and stationarity assumptions are relaxed without weakening the conclusions. This result applies to a number of situations that were not covered by Kingman's original theorem. The proof involves a rather simple reduction to the additive case, where Birkhoff's ergodic theorem can be applied.


Download Citation

Thomas M. Liggett. "An Improved Subadditive Ergodic Theorem." Ann. Probab. 13 (4) 1279 - 1285, November, 1985.


Published: November, 1985
First available in Project Euclid: 19 April 2007

zbMATH: 0579.60023
MathSciNet: MR806224
Digital Object Identifier: 10.1214/aop/1176992811

Primary: 60F15
Secondary: 60K35

Keywords: contact processes , ergodic theory , percolation , Subadditive processes

Rights: Copyright © 1985 Institute of Mathematical Statistics

Vol.13 • No. 4 • November, 1985
Back to Top